We introduce three types of helices in three-dimensional Lie groups with left-invariant metric and give their geometrical description similar to that of Lancret. We generalize the results known for the case of three-dimensional Lie groups with bi-invariant metric.
Slant helix, Lancret's theorem, curves in Lie groups
YAMPOLSKY, ALEXANDER and OPARIY, ANASTASIYA
"Generalized helices in three-dimensional Lie groups,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 28.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/28